Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Cardiomypathy, ejection factor 28, triventricular defibrillator. Leep procedure done, ovaries removed. Adriamycin chemo taken, taking coumadin. Advise?

I had the Leep procedure done a week ago and starting bleeding yesterday and today. I have not had a period since 2004 when I had my ovaries removed. I have cardio myapathy and an Ejection Factor of about 28. The dr,s feel the damage from my heart was due to the Adriamycin Chemo drug I took after a right breast mastectomy. I am on Coumadin as I have had blld clots in my legs and lungs 2 years ago and they do not know why I developed them so I will always be on the drug. I also have a triventricular, defibrillator. i will call my doctor in the morning as I am concerned about the bleeding. Do you think I need to be more concerned about the bleeding?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
malignancy cause DVT , which leads to pulmonary embolism. risks of bleeding is increased when most common side effect of warfarin is bleeding and risk increase when warfarin combined with antiplatelet drugs such as clopidogrel, aspirin, or other nonsteroidal anti-inflammatory drugs.
please do test PT/INR immediatly, and moniter regularly and maintain it between ( 2-3)

The effects of warfarin can be reversed with vitamin K, or, when rapid reversal is needed (such as in case of severe bleeding), with prothrombin complex concentrate—which contains only the factors inhibited by warfarin—or fresh frozen plasma (depending upon the clinical indication) in addition to intravenous vitamin
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor